Variations of the mass of ice-cover in the centre of Greenland
Doklady Akademii Nauk, Tome 162 (1965) no. 2, pp. 320-322
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_162_2_a21,
author = {P. A. Shumsky},
title = {Variations of the mass of ice-cover in the centre of {Greenland}},
journal = {Doklady Akademii Nauk},
pages = {320--322},
year = {1965},
volume = {162},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_2_a21/}
}
P. A. Shumsky. Variations of the mass of ice-cover in the centre of Greenland. Doklady Akademii Nauk, Tome 162 (1965) no. 2, pp. 320-322. http://geodesic.mathdoc.fr/item/DAN_1965_162_2_a21/